# SDR QXEA200301210

- Difficulty date: September 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,458 hours, 19,230 cycles
- Engine: Pwa PW123
- System (JASC): 7710 · Power Indicating System
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 2200 AIRCRAFT RETURNED TO FIELD, ON TAKEOFF, AFTER GEAR UP ABOUT 5 SECONDS NR 2 ENGINE TORQUE FROM 45 TO 129, MAYBE HIGHER UP AND DOWN. SHUT DOWN NR 2 ENGINE. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NR 2 POWER LEVER SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
